# SDR AALA201704049009

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 59,452 hours, 22,254 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 23830
- Condition: Inoperative
- Location: Nr 1
- Part time: 51,125 hours, 20,437 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER FUEL PUMP NR 1 INOPERATIVE.  REMOVED AND REPLACED THE NR 1 FUEL PUMP.
